Applied Mathematics

Vol.3 No.5(2012), Paper ID 19049, 7 pages

DOI:10.4236/am.2012.35062

 

Homotopy Perturbation Method for Solving Moving Boundary and Isoperimetric Problems

 

Sara Ghaderi

 

Kavian University, Mashhad, Iran

 

Copyright © 2012 Sara Ghaderi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ghaderi, S. (2012) Homotopy Perturbation Method for Solving Moving Boundary and Isoperimetric Problems. Applied Mathematics, 3, 403-409. doi: 10.4236/am.2012.35062.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.